Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: ``The convergence of accelerated overrelaxation iterations'' [Math. Comp. 47 (1986), no. 175, 219-223; MR0842131 (87g:65046)]

Author: A. J. Hughes-Hallett
Journal: Math. Comp. 51 (1988), 387
MSC: Primary 65F10
Original Article: Math. Comp. 47 (1986), 219-223.
MathSciNet review: 942164
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F10

Retrieve articles in all journals with MSC: 65F10

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society